Viagra: Sinus Congestion?

Discussion in 'The Healthy Penis' started by wonder27, Mar 8, 2008.

  1. wonder27

    wonder27 Member

    Joined:
    Aug 25, 2007
    Messages:
    92
    Likes Received:
    0
    Gender:
    Male
    Location:
    Washington, DC
    Anyone had this problem? Only tried it once=congestion seemed to last a few days.
     
  2. Principessa

    Gold Member

    Joined:
    Nov 22, 2006
    Messages:
    19,494
    Likes Received:
    28
    Gender:
    Female

    Dude, you're supposed to swallow it, not sniff it! :tongue::biggrin1:

    Seriously, I hadn't heard of that side effect before. So I googled it and came up with this http://books.google.com/books?id=UfXJiYkCGSgC&pg=PA264&lpg=PA264&dq=viagra+causes+sinus+congestion&source=web&ots=RqnQ6bo40R&sig=1CBqGC7R5RPZ44EH9iTTwqqdnLE&hl=en.
    That doesn't get rid of your sinus congestion but at least you know you arent alone.
     
  3. hypoc8

    hypoc8 Member

    Joined:
    Apr 12, 2007
    Messages:
    718
    Likes Received:
    5
    Gender:
    Male
    Location:
    SC
    I really don't remember the sinus problem but they do give me a minor headache the next morning, nothing major just enough to annoy me.
     
  4. coltguy

    Gold Member

    Joined:
    Aug 23, 2004
    Messages:
    58
    Albums:
    1
    Likes Received:
    20
    Gender:
    Male
    Location:
    Ft Wayne Indiana
    Yes Sinus congestion is a side effect of viagra.
     
  5. herkimer snow

    herkimer snow New Member

    Joined:
    Sep 28, 2006
    Messages:
    150
    Likes Received:
    5
    Gender:
    Male
    True, my sinuses are always congested for a while. Then it goes away after 20 minutes. Worth it, though
     
  6. antonio

    antonio Member

    Joined:
    Aug 10, 2005
    Messages:
    119
    Likes Received:
    1
    Gender:
    Male
    Location:
    California
    It is definitely a VERY common effect. Same for Levitra and any other PDE5 inhibitor.

    I combat it by taking one squirt of nasal spray in each nostril the same nights I use Viagra. Evens everything up.
     
  7. D_Tintagel_Demondong

    Joined:
    Dec 9, 2005
    Messages:
    4,055
    Likes Received:
    8
    Is this vasomotor rhinitus? I've been enduring this for two months and it's awful.
     
  8. ActionBuddy

    Gold Member

    Joined:
    Mar 27, 2006
    Messages:
    6,997
    Albums:
    3
    Likes Received:
    6,385
    Gender:
    Male
    Location:
    Seattle (WA, US)
    What about Ciallis? Same prob?
     
  9. chavous

    chavous New Member

    Joined:
    Apr 6, 2006
    Messages:
    759
    Likes Received:
    15
    Gender:
    Male
    Location:
    Georgia
    they all give you the same side effects,it can be sinus congestion or a runny nose. a headache is very common along with increased heart rate.
     
  10. Principessa

    Gold Member

    Joined:
    Nov 22, 2006
    Messages:
    19,494
    Likes Received:
    28
    Gender:
    Female
    Come to Georgia rec3000, I bet I can keep you up for 4 hours without the little blue pill. :flirt: :wink:
     
  11. ericbear

    Gold Member

    Joined:
    Oct 14, 2002
    Messages:
    1,117
    Albums:
    1
    Likes Received:
    238
    Gender:
    Male
    Location:
    Santa Ana (CA, US)
    Viagra and Cialis both tend to cause stuffy noses, because they cause engorgement of the sinus tissues with blood, just as they do for the penis. Nasal sprays such as NeoSynephrine or 4-Way (or others with the same active ingedients) will immediately relieve the stuffiness. However, use the spray sparingly, because over-use can make the nasal symptoms worse. Further, too much of the spray can actully reduce the effect of the pill on your penis. So don't use the spray until you need it, and then use the minimum necessary.
     
Draft saved Draft deleted